# SDR SWAA2021091599409

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 991-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORT SUPPORT AT AFT WET AREA BS991 LBL20 WL208. ; / [01] REMOVED AND EVALUATED CORROSION AT DISCREPANCY AREA. L=1.8' W=0.8' DEPTH= 0.030'. NO ALLOWABLE DAMAGE FOND ON SRM. PART TO BE REPAIR BY REPLACEMENT PER SRM 51-10-02; [02] VERIFIED; DAMAGE NOT ALLOWED AT THAT AREA; PART WILL BE REPLACED.; [03] REMOVED FLOOR SUPPORT BS986.5- BS1006 LBL 20 PER SRM 51-40-02; [04] LOCATED AND DRILLED NEW FLOOR SUPPOORT AT AFT WET ARE BETWEEN BS 986.5 TO BS 1006 RBL 20 PER SRM 51-10-05 OK TO INSTALL PART; [05] CORRECTING LOCATION FOR CORRECTIVE ACTION ITEM 4: LOCATED AND DRILLED NEW FLOOR SUPPOORT AT AFT WET AREA BETWEEN BS 986.5 TO BS 1006 LBL 20 PER SRM 51-10-05 OK TO INSTALL PART; [06] CORRECTING REFERENCE FOR ITEM 4: LOCATED AND DRILLED NEW FLOOR SUPPOORT AT AFT WET AREA BETWEEN BS 986.5 TO BS 1006 LBL 20 PER SRM 51-40-05 OK TO INSTALL PART; [07] VERIFIED LOCATED AND DRILLED NEW FLOOR SUPPOORT AT AFT WET AREA BETWEEN BS 986.5 TO BS 1006 LBL 20 PER SRM 51-40-05 OK TO INSTALL PART; [08] INSTALLED NEW FLOOR SUPPOORT AT AFT WET AREA BETWEEN BS 986.5 TO BS 1006 LBL 20 PER SRM 51-40-02 AND DWG 147A5600; [09] VERIFIED INSTALLED NEW FLOOR SUPPOORT AT AFT WET AREA BETWEEN BS 986.5 TO BS 1006 LBL 20 WL 208 PER SRM 51-40-02-0G-0 AND DWG 147A5600; [10] ALL ITEMS ARE COMPLETE; [11] VERIFIED CARD COMPLETE; [12] VERIFIED CARD COMPLETE
